Jackknifing L‐estimates

Kuang‐Fu ‐F Cheng

研究成果: 雜誌貢獻文章

3 引文 (Scopus)

摘要

Linear functions of order statistics (“L‐estimates”) of the form Tn =under jackknifing are investigated. This paper proves that with suitable conditions on the function J, the jackknifed version Tn of the L‐estimate Tn has the same limit distribution as Tn. It is also shown that the jackknife estimate of the asymptotic variance of n1/2 is consistent. Furthermore, the Berry‐Esséen rate associated with asymptotic normality, and a law of the iterated logarithm of a class of jackknife L‐estimates, are characterized.

原文英語
頁(從 - 到)49-58
頁數10
期刊Canadian Journal of Statistics
10
發行號1
DOIs
出版狀態已發佈 - 1982
對外發佈Yes

指紋

Jackknife
Law of the Iterated Logarithm
Asymptotic Variance
Limit Distribution
Order Statistics
Asymptotic Normality
Linear Function
Estimate
Class
Form
Asymptotic variance
Asymptotic normality
Order statistics
Limit distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

引用此文

Jackknifing L‐estimates. / Cheng, Kuang‐Fu ‐F.

於: Canadian Journal of Statistics, 卷 10, 編號 1, 1982, p. 49-58.

研究成果: 雜誌貢獻文章

Cheng, Kuang‐Fu ‐F. / Jackknifing L‐estimates. 於: Canadian Journal of Statistics. 1982 ; 卷 10, 編號 1. 頁 49-58.
@article{b1fd498c2e06493f801924844613fd27,
title = "Jackknifing L‐estimates",
abstract = "Linear functions of order statistics (“L‐estimates”) of the form Tn =under jackknifing are investigated. This paper proves that with suitable conditions on the function J, the jackknifed version Tn of the L‐estimate Tn has the same limit distribution as Tn. It is also shown that the jackknife estimate of the asymptotic variance of n1/2 is consistent. Furthermore, the Berry‐Ess{\'e}en rate associated with asymptotic normality, and a law of the iterated logarithm of a class of jackknife L‐estimates, are characterized.",
keywords = "asymptotic normality, Berry‐Ess{\'e}en rate, Jackknife, law of the iterated logarithm, L‐estimate",
author = "Cheng, {Kuang‐Fu ‐F}",
year = "1982",
doi = "10.2307/3315075",
language = "English",
volume = "10",
pages = "49--58",
journal = "Canadian Journal of Statistics",
issn = "0319-5724",
publisher = "Statistical Society of Canada",
number = "1",

}

TY - JOUR

T1 - Jackknifing L‐estimates

AU - Cheng, Kuang‐Fu ‐F

PY - 1982

Y1 - 1982

N2 - Linear functions of order statistics (“L‐estimates”) of the form Tn =under jackknifing are investigated. This paper proves that with suitable conditions on the function J, the jackknifed version Tn of the L‐estimate Tn has the same limit distribution as Tn. It is also shown that the jackknife estimate of the asymptotic variance of n1/2 is consistent. Furthermore, the Berry‐Esséen rate associated with asymptotic normality, and a law of the iterated logarithm of a class of jackknife L‐estimates, are characterized.

AB - Linear functions of order statistics (“L‐estimates”) of the form Tn =under jackknifing are investigated. This paper proves that with suitable conditions on the function J, the jackknifed version Tn of the L‐estimate Tn has the same limit distribution as Tn. It is also shown that the jackknife estimate of the asymptotic variance of n1/2 is consistent. Furthermore, the Berry‐Esséen rate associated with asymptotic normality, and a law of the iterated logarithm of a class of jackknife L‐estimates, are characterized.

KW - asymptotic normality

KW - Berry‐Esséen rate

KW - Jackknife

KW - law of the iterated logarithm

KW - L‐estimate

UR - http://www.scopus.com/inward/record.url?scp=84988119580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84988119580&partnerID=8YFLogxK

U2 - 10.2307/3315075

DO - 10.2307/3315075

M3 - Article

AN - SCOPUS:84988119580

VL - 10

SP - 49

EP - 58

JO - Canadian Journal of Statistics

JF - Canadian Journal of Statistics

SN - 0319-5724

IS - 1

ER -